MathSciNet Relay Station
MathSciNet bibliographic data
MR721453 (85c:14032) 14M12 (32L10 58A14)
Harris, Joe; Tu, Loring W. On symmetric and skew-symmetric determinantal varieties. Topology 23 (1984), no. 1, 71–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement